# SDR DXTA2010122704378

- Difficulty date: December 26, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N987QS
- Make and model: Cessna 750
- Aircraft serial: 7500087
- Aircraft time: 9,746 hours, 6,033 cycles
- Engine: Allsn AE3007A
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED LT RUDDER INPUT DURING CRUISE FLIGHT.  TROUBLESHOT RUDDER CONTROL SYS, PERFORMED TEST OF LINEAR ACTUATOR, ALL CHECKED NORMAL.  PERFORMED OPS CHECK OF UPPER RUDDER, ALL CHECKED GOOD.   INSPECTED COMMAND BUNGEE DURING RUDDER MOVEMENT, ALL CHECKED GOOD.   CHECKED CONDITION & SECURITY OF UPPER RUDDER ACTUATOR, WIRES, CONNECTORS, CLEANED CONNECTORS PRIOR TO REINSTALLATION, ALL CHECKED GOOD.  ALL RUDDER OPS CHECKED GOOD. WORK DONE IAW MM 27-20-00, 27-23-00, 27-24-00.
